# SDR DALA2017062304930

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT DOOR AREA CREASE BEAM CORRODED BS 947 - 986+8, RBL 53.  MAINTENANCE REMOVED THE CREASE BEAM IAW SRM 53-70-15, SRM 51-10-02, AMM 20-60-07, SRM 51-40-02, AND DRAWING 147A8501.
